RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 481–487 (Mi de10358)  

Ordinary Differential Equations

A Special Dulac Function for a Quadratic System on the Plane

L. A. Cherkasa, I. S. Shchukinab

a Belarussian State University of Computer Science and Radioelectronic Engineering
b Belarusian State University, Minsk

Full text: PDF file (1065 kB)

English version:
Differential Equations, 2001, 37:4, 510–516

Bibliographic databases:

UDC: 517.925.42
Received: 01.07.1999

Citation: L. A. Cherkas, I. S. Shchukina, “A Special Dulac Function for a Quadratic System on the Plane”, Differ. Uravn., 37:4 (2001), 481–487; Differ. Equ., 37:4 (2001), 510–516

Citation in format AMSBIB
\Bibitem{черShc01}
\by L.~A.~Cherkas, I.~S.~Shchukina
\paper A Special Dulac Function for a Quadratic System on the Plane
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 481--487
\mathnet{http://mi.mathnet.ru/de10358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854043}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 510--516
\crossref{https://doi.org/10.1023/A:1019227506811}


Linking options:
  • http://mi.mathnet.ru/eng/de10358
  • http://mi.mathnet.ru/eng/de/v37/i4/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019